Sur certaines sommes d'exponentielles sur les nombres premiers
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 1, p. 93-130
@article{ASENS_1998_4_31_1_93_0,
     author = {Fouvry, \'Etienne and Michel, Philippe},
     title = {Sur certaines sommes d'exponentielles sur les nombres premiers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 31},
     number = {1},
     year = {1998},
     pages = {93-130},
     doi = {10.1016/s0012-9593(98)80019-0},
     zbl = {0915.11045},
     mrnumber = {98m:11088},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1998_4_31_1_93_0}
}
Fouvry, Étienne; Michel, Philippe. Sur certaines sommes d'exponentielles sur les nombres premiers. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 1, pp. 93-130. doi : 10.1016/s0012-9593(98)80019-0. https://www.numdam.org/item/ASENS_1998_4_31_1_93_0/

[Ba-H] R. C. Baker et G. Harman, On the distribution of {αpk} modulo 1, (Mathematika, vol. 38, 1991, p. 170-184). | MR 92f:11096 | Zbl 0751.11037

[Bo] E. Bombieri, Exponential sums in finite fields, (Amer. J. Math., vol. 88, 1966, p. 71-105). | MR 34 #166 | Zbl 0171.41504

[B-S] E. Bombieri et S. Sperber, On the estimation of certain exponential sums, (Acta Arith., vol. 69, 1995, p. 329-358). | MR 96d:11089 | Zbl 0826.11040

[Da] H. Davenport, Multiplicative Number Theory (Second Edition), (Graduate Texts in Mathematics, vol. 74, Springer Verlag, Berlin-Heidelberg-New York, 1980). | MR 82m:10001 | Zbl 0453.10002

[D-S] H. Davenport et A. Schinzel, Two problems concerning polynomials, (J. reine angew. Math., vol. 214-215, 1964, p. 386-391). | MR 29 #93 | Zbl 0152.02303

[De1] P. Deligne, La Conjecture de Weil I, (Publ. de l'I.H.E.S., vol. 43, 1974, p. 273-308). | Numdam | MR 49 #5013 | Zbl 0287.14001

[De2] P. Deligne, Applications de la Formule des Traces aux Sommes Trigonométriques, Séminaire de Géométrie Algébrique du Bois-Marie SGA41/2, Cohomologie Étale, (Lecture Notes in Mathematics, vol. 569, Springer Verlag, Berlin-Heidelberg-New York, 1977, p. 168-232). | Zbl 0349.10031

[De3] P. Deligne, La Conjecture de Weil II, (Publ. de l'I.H.E.S., vol. 52, 1981, p. 313-428). | Numdam

[Fo-1] E. Fouvry et H. Iwaniec, The divisor function over arithmetic progressions, (with appendix by N. Katz), (Acta Arith., vol. 61, 1992, p. 271-287). | MR 93g:11089 | Zbl 0764.11040

[Fri] M. Fried, The field of definition of function fields and a problem in the reduibility of polynomials in 2 variables, Ill. (J. Math., vol. 17, 1973, p. 128-144). | MR 50 #329 | Zbl 0266.14013

[Fr-I1] J. Friedlander et H. Iwaniec, Incomplete Kloosterman sums and a divisor problem, (Annals of Maths., vol. 121, 1985, p. 319-350). | MR 86i:11050 | Zbl 0572.10029

[Fr-I2] J. Friedlander et H. Iwaniec, Estimates for Character Sums, (Proc. Amer. Math. Soc., vol. 19, 1993, p. 365-372). | MR 93k:11074 | Zbl 0782.11022

[Gh] A. Ghosh, The Distribution of αp² modulo 1, (Proc. London Math. Soc., (3), vol. 42, 1981, p. 252-269). | MR 82j:10067 | Zbl 0397.10026

[Harm] G. Harman, Trigonometric Sums over Primes I, (Mathematika, vol. 28, 1981, p. 249-254). | MR 83j:10045 | Zbl 0465.10029

[Hart] R. Hartshorne, Algebraic Geometry, (Graduate Texts in Mathematics, vol. 52, Springer Verlag, Berlin-Heidelberg-New York, 1977). | MR 57 #3116 | Zbl 0367.14001

[Ho] C. Hooley, On exponential sums and certain of their applications, (Journées Arith. 1980, J.V. Armitage (ed), p. 92-122, Cambridge, 1982). | Zbl 0488.10041

[Hu] L. K. Hua, Additive Theory of Prime Numbers, (Translations of Mathematical Monographs, vol. 13, American Math. Soc., 1965). | MR 33 #2614 | Zbl 0192.39304

[Ka1] N. M. Katz, Gauss Sums, Kloosterman Sums and Monodromy Groups, (Annals of Maths. Studies, vol. 116, PUP). | MR 91a:11028 | Zbl 0675.14004

[Ka2] N. M. Katz, Exponential sums and Differential Equations, (Annals of Maths. Studies, vol. 124, PUP). | MR 93a:14009 | Zbl 0731.14008

[Mi] P. Michel, Autour des Conjectures de Sato-Tate, (Thèse de Doctorat d'État, Université de Paris-Sud, Orsay, 1995).

[Mu] D. Mumford, The Red Book of Varieties and Schemes, (Lectures Notes in mathematics, vol. 1358, Springer Verlag, Berlin-Heidelberg-New York, 1988). | MR 89k:14001 | Zbl 0658.14001

[Schi1] A. Schinzel, Reducibility of polynomials in several variables, (Bull. Acad. Pol. Sci. Sér. Sci. Math. Astronom. Phys., vol. 11, 1963, p. 633-638). | MR 28 #3032 | Zbl 0122.01901

[Schi2] A. Schinzel, Reducibility of polynomials in several variables. II, (Pacific J. Math., vol. 118, 1985, p. 531-563). | MR 86i:12005 | Zbl 0571.12011

[Schm] W. Schmidt, Equations over finite fields : an elementary approach, (Lecture Notes in Mathematics, vol. 536, Springer Verlag, Berlin-Heidelberg-New York, 1976). | MR 55 #2744 | Zbl 0329.12001

[Va] R. C. Vaughan, Mean Value Theorems in Prime Number Theory, (J. London Math. Soc., (2), vol. 10, 1975, p. 153-162). | MR 51 #12742 | Zbl 0314.10028

[Vi] M. Vinogradov, The Method of Trigonometric Sum in the Theory of Numbers, Translated, revised and annotated by A. Davenport and K. F. Roth (Interscience, New York, 1954). | Zbl 0055.27504